Alert archive / Ohio / Tornado Warnings in 2008
Tornado Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Feb 17, 2008, 6:44 PM EST for Champaign County, Clark County, Ohio. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2008, 6:44 PM EST (23:44 UTC)
- Expired
- Feb 17, 2008, 7:00 PM EST
- In force
- 16 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Clark County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 6:52 PM EST | FUNNEL CLOUD | 5 W Mechanicsburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 172343
TORILN
OHC021-023-180000-
/O.NEW.KILN.TO.W.0001.080217T2344Z-080218T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
* UNTIL 700 PM EST.
* AT 642 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NEW MOOREFIELD...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
URBANA...
MECHANICSBURG...
IN ADDITION...POWHATTAN...CATAWBA STATION...CATAWBA...MUTUAL...
KENNARD...CABLE...MINGO AND WOODSTOCK ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 4024 8364 4022 8349 4021 8348 4015 8349
4014 8350 4000 8351 3992 8380 4008 8383
TIME...MOT...LOC 2344Z 239DEG 46KT 4002 8374
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Feb 17, 6:09 PM EST, 35 minutes earlier.
Area forecast discussion, Feb 17, 6:09 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EST SUN FEB 17 2008
.SYNOPSIS...
A DEEPENING STORM SYSTEM WILL TRACK ACROSS THE GREAT LAKES
TONIGHT...BRINGING A COLD FRONT ACROSS THE OHIO VALLEY. A DEEP
LONGWAVE TROUGH OVER THE CENTRAL US WILL SLOWLY SHIFT EASTWARD
THROUGH MIDWEEK...KEEPING TEMPERATURES WELL BELOW AVERAGE.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
THIN LINE OF WEAK CONVECTION HAS DEVELOPED ALONG A LOW LEVEL
CONVERGENCE AXIS /PSEUDO DRY LINE/ PUSHING INTO ERN INDIANA AND NW
OHIO. THIS FEATURE IS SLOW TO MOVE EWRD SO CONVERGENCE ALONG IT IS
NOT IMPRESSIVE...AND LOW LEVEL INSTBY IS STILL VERY WEAK. THUS THIS
LINE HAS BEEN STRUGGLING TO GET ITS ACT TOGETHER AS IT SLOWLY
ENTERS ILN CWA. AIRMASS AHEAD OF THIS LINE IS STARTING TO
DESTABILIZE WITH SEVERAL BREAKS IN THE CLOUDS AND STEADY ADVECTION
OF HIGHER DEWPOINTS FROM THE SOUTH...SO CONVECTION MAY START TO
INTENSIFY AS IT PUSHES EASTWARD THIS EVENING. NAM AND RUC
INDICATE THAT STRONGER LIFT WILL ARRIVE AROUND 00Z AS STRONGER
COLD FRONT...CURRENTLY OVER IL...MAKES A FAST PUSH INTO OUR
AREA. LOW LEVEL SHEAR REMAINS VERY STRONG THIS EVENING...SO IT
WOULD NOT TAKE MUCH INSTBY TO GET A FEW STRONG LINES OF TSTORMS.
BEST THREAT WOULD BE LATER THIS EVENING ONCE STRONGER FORCING
CATCHES UP TO LOW LEVEL CONVERGENCE AXIS OUT AHEAD OF IT. WINDS
JUST A FEW THOUSAND FEET AGL APPROACHING 60-KT...SO WOULDNT TAKE
MUCH OF AN DOWNDRAFT TO BRING THESE DOWN TO THE SFC...ESPECIALLY
IF LOW LEVEL STABILITY REMAINS LOW...AS SUGGESTED BY NAM. ANY
UPDRAFTS WOULD BE AIDED BY...OR PROBABLY DRIVEN BY...DYNAMIC
PROCESSES INDUCED BY STRONG LOW LEVEL SHEAR. SINCE THIS THREAT IS
HIGHLY CONDITIONAL ON DEGREE OF DESTABILIZATION AND AVAILABLE
FORCING...THINKING THE THREAT FOR DAMAGING WINDS IS LOW ENOUGH TO
KEEP WORDING OUT OF THE ZONES. THIS THREAT WILL BE CLOSELY MONITORED
THIS EVENING.
OTHERWISE...AFOREMENTIONED STRONG LOW LEVEL WINDS ARE OCCASIONALLY
BEING MIXED DOWNWARD ADIABATICALLY AND THIS HAS BEEN AIDED BY
BREAKS IN THE CLOUDS THIS AFTERNOON. ADDITIONAL SUBSIDENCE BEHIND
THIS THIN LINE OF CONVECTION ALSO HAS CREATED SOME OCCASIONAL WIND
GUSTS TO NEAR 55 MPH ACROSS INDIANA. GUSTY WINDS WILL CONTINUE
THROUGH THIS EVENING SO WIND ADVISORY WILL REMAIN IN PLACE.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH TUESDAY NIGHT/...
FRONT WILL QUICKLY EXIT THE CWA AFTER MIDNIGHT WITH STRONG CAA
ALOFT. THIS WILL CONTINUE TO FAVOR ADVISORY-CRITERIA GUSTS FOR A
FEW HOURS AFTER FROPA AS LOW LEVEL THETA SFCS BECOME NEARLY
VERTICAL FOR A FEW HOURS. NOT MUCH FORCING FOR PRECIP BEHIND THE
FRONT BUT MAY SEE AN ENHANCEMENT IN SHOWER/SNOW SHOWER ACTIVITY
TOWARD DAYBREAK WITH WEAK H5 VORT DROPPING DOWN.
TEMPS WILL STRUGGLE TO RISE IN CAA PATTERN ON MONDAY WITH A FEW
LINGERING RAIN AND SNOW SHOWERS AS DEEP UPPER TROUGH AMPLIFIES
OVER THE REGION. PRECIP CHANCES WILL DIMINISH MON NIGHT AS HIGH
PRESSURE SETTLES IN FROM THE WEST...BRINGING IN A COLD AIRMASS.
TEMPS ON TUES WILL BE 15-20 DEGS BELOW AVERAGE. WEAK SHORTWAVE
DROPPING THROUGH THE GREAT LAKES TUES NIGHT WILL PROVIDE THE NEXT
CHANCE FOR SCATTERED SNOW SHOWERS...BUT THIS ACTIVITY SHOULD
REMAIN LIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WILL STILL HAVE A CHANCE OF SNOW SHOWERS ON WEDNESDAY AS SHORT WAVE
AND COLD FRONT PASS SOUTH AND EAST OF THE REGION. LATEST MODEL RUNS
HAVE BEEN BUILDING HIGH PRESSURE FURTHER SOUTH FOR THE LATTER PART
OF THE WORK WEEK ALTHOUGH WITH THE SOLUTION IN FLUX CONFIDENCE IS
LOWER THAN NORMAL. WAVES OF LOW PRESSURE WILL MOVE ALONG THE STALLED
BOUNDARY SOUTH OF THE FORECAST AREA. GIVEN UNCERTAINTY KEPT CHANCE
POPS IN FOR THURSDAY AND FRIDAY MAINLY FOR SOUTHERN ZONES. AT THIS
TIME IT APPEARS THAT PRECIPITATION DURING THIS TIME FRAME WOULD
PRIMARILY BE LIGHT SNOW. LOW PRESSURE IS FORECAST TO LIFT NORTHEAST
INTO THE OHIO VALLEY OVER THE WEEKEND. TEMPERATURES ARE EXPECTED TO
WARM AHEAD OF THIS SYSTEM SO THAT MOST OF THAT PRECIPITATION WOULD
BE RAIN.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
CONVECTIVE LINE OF SHOWERS AND A FEW THUNDERSTORMS PUSHING VERY
SLOWLY EAST ACROSS WESTERN OHIO/NORTHERN KENTUCKY EARLY THIS
EVENING. WILL HANG ON TO A CB AT THE WESTERN TAF SITES FOR THE
NEXT HOUR OR SO AND AT THE EASTERN TAF SITES THROUGH LATE
EVENING. HOWEVER...WITH LOSS OF DAYTIME HEATING...DO EXPECT TO
SEE A GRADUAL DECREASE IN INTENSITY OVER THE NEXT COUPLE OF HOURS.
WILL THEN HANG ON TO A VCSH AT THE TAF SITES THROUGH MUCH OF THE
NIGHT AS WE WILL LIKELY SEE A FEW LINGERING SHOWERS PERSIST. CIGS
GENERALLY VFR ATTM...BUT DO EXPECT THEM TO LOWER INTO MVFR
CATEGORY LATER TONIGHT ON BACK SIDE OF COLD FRONT. MODELS SHOWING
SOME LOW LEVEL INSTABILITY THROUGH THE AFTERNOON ON MONDAY SO EXPECT
THIS TO RESULT IN SOME SCATTERED SNOW SHOWER ACTIVITY. WILL
GENERALLY HANDLE WITH A VCSH BUT WILL INCLUDE A TEMPO GROUP FOR
KCMH/KLCK MONDAY AFTERNOON AS THEY GET INTO A LITTLE DEEPER
MOISTURE THROUGH THE DAY.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE TUESDAY
NIGHT INTO WEDNESDAY MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 5 AM EST MONDAY FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 5 AM EST MONDAY FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 5 AM EST MONDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...
AVIATION...JGLHazardous weather outlook, Feb 17, 5:46 AM EST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 546 AM EST SUN FEB 17 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-181100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 546 AM EST SUN FEB 17 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE NIGHT BEFORE GRADUALLY DECREASING LATE. THERE IS ALSO A CHANCE OF A THUNDERSTORM DURING THE LATE AFTERNOON AND EVENING HOURS. ANY OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS AND SMALL HAIL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 17, 3:12 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 312 PM EST SUN FEB 17 2008 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072- 172215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON 312 PM EST SUN FEB 17 2008 ...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT EAST CENTRAL INDIANA...AND WESTERN OHIO THROUGH 6 PM EST... AT 3 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS PUSHING ACROSS EASTERN INDIANA. THE LINE OF SHOWERS WAS MOVING EAST AT 20 MPH AND WILL PUSH INTO WESTERN OHIO THROUGH LATE AFTERNOON. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE WITHIN THIS LINE. THE SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. IN ADDITION...THESE SHOWERS WILL BE CAPABLE OF PRODUCING A BRIEF PERIOD OF HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS AND STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Feb 17, 5:21 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 521 PM EST SUN FEB 17 2008 KYZ089-090-094-172245- GALLATIN KY-CARROLL KY-OWEN KY- 521 PM EST SUN FEB 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OWEN...SOUTHEASTERN CARROLL AND SOUTHERN GALLATIN COUNTIES THROUGH 545 PM EST... AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 6 MILES WEST OF SQUIRESVILLE...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... WORTHVILLE...SQUIRESVILLE...EAGLE STATION...WHEATLEY...NEW LIBERTY... SANDERS...CARSON...LONG RIDGE...SPARTA...BROMLEY AND GLENCOE. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. HAWBLITZEL
Special weather statement, Feb 17, 5:35 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 535 PM EST SUN FEB 17 2008 OHZ070-172300- BUTLER OH- 535 PM EST SUN FEB 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER COUNTY THROUGH 600 PM EST... AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR ALERT...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...REILY... MILLVILLE...MCGONIGLE...HAMILTON...NEW MIAMI...COLLINSVILLE...SEVEN MILE...TRENTON...JACKSONBURG...SOUTH MIDDLETOWN AND MIDDLETOWN. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. HAWBLITZEL
Special weather statement, Feb 17, 6:10 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 610 PM EST SUN FEB 17 2008 OHZ051-053-061-172330- CLARK OH-MIAMI OH-MONTGOMERY OH- 610 PM EST SUN FEB 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY... SOUTHEASTERN MIAMI AND NORTHWESTERN CLARK COUNTIES THROUGH 630 PM EST... AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR FORT MCKINLEY...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... NORTHRIDGE...RIVERSIDE...VANDALIA...HUBER HEIGHTS...GINGHAMSBURG... PHONETON...BRANDT...PARK LAYNE...MEDWAY...CRYSTAL LAKES...BROWN AND NEW CARLISLE. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. HAWBLITZEL
Special weather statement, Feb 17, 6:30 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 630 PM EST SUN FEB 17 2008 OHZ052-053-172345- CLARK OH-CHAMPAIGN OH- 630 PM EST SUN FEB 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN AND CLARK COUNTIES THROUGH 645 PM EST... AT 630 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR DONNELSVILLE...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NORTH HAMPTON...DIALTON...LAWRENCEVILLE...THACKERY...SPRINGFIELD...TERRE HAUTE...TREMONT CITY...BUCK CREEK STATE PARK...WESTVILLE...NEW MOOREFIELD...POWHATTAN AND CATAWBA STATION. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY BRIEFLY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. HAWBLITZEL
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:02 AM EST | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 19 hr |
| Feb 17, 6:35 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark | 25 min |
| Feb 17, 6:59 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Union | 28 min |
Nearby
Tornado Warnings in Ohio, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.